# SDR COMA2011061370028

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 19,885 hours, 14,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Part time: 19,885 hours, 14,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST SEAT TRACK JUST TO THE RIGHT OF THE AISLE IS CORRODED.  REPLACED SEAT TRACK IAW CRJ AMM 53-00-49.
